# SDR DALA2023053004264

- Difficulty date: May 25, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N947DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38689
- Aircraft time: 27,230 hours, 12,937 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2784251) FWD CARGO COMPARTMENT FLOOR STRUCTURE LONGITUDINAL TRANSITION MEMBER AT LBL 23 HAS CORROSION ALONG THE ENTIRE LENGTH, BROKEN FASTENER JUST AFT OF STA 500E, PUNCTURE AFT OF STA 460, 3 PUNCTURES AFT OF STA 500C. REPAIRED TRANSITION PANEL IAW B737 SRM 53-00-53-2R-5.
